# SDR SWAA2023051950200

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 28,163 hours, 13,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16ABC EMERGENCY EXIT PLACARD FELL OFF<[01] RESECURED EXIT ROW COVER REF 33-51-03
